# SDR SWAA2022030196724

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BULB SEAL RETAINER ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED LT WING BULB SEAL RETAINER ABOVE #1 PYLON AFT TIP IAW SRM 51-40-02-0G-0 AND IPC 57-50-00-25 2234U 16JAN19
